Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



The Lagrange multiplier method for Dirichlet’s problem

Author: James H. Bramble
Journal: Math. Comp. 37 (1981), 1-11
MSC: Primary 65N30
MathSciNet review: 616356
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The Lagrange multiplier method of Babuška for the approximate solution of Dirichlet’s problem for second order elliptic equations is reformulated. Based on this formulation, new estimates for the error in the solution and the boundary flux are given. Efficient methods for the solution of the approximate problem are discussed.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65N30

Retrieve articles in all journals with MSC: 65N30

Additional Information

Article copyright: © Copyright 1981 American Mathematical Society